# SDR PCAA0405210

- Difficulty date: May 25, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 26,470 hours, 28,777 cycles
- Engine: Pwa PW120
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I

## Discrepancy

FLIGHT NR 3723 NOTED ILLUMINATION OF THE CABIN DOOR WARNING LIGHT DURING CRUISE. CREW COMPLIED WITH CHECKLIST AND MOVED PASSENGER'S AWAY FROM DOOR AREA, INITIATED DESCENT AND DEPRESSURIZED, LIGHT EXTINGUISHED. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE CLEANED AND LUBED THE DOOR PROXIMITY SWITCH ON THE DOOR CONTROL ARM. OPERATIONAL CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
